TITLE

Eculizumab

PUB. DATE
August 2013
SOURCE
Reactions Weekly;8/24/2013, Issue 1466, p18
SOURCE TYPE
Periodical
DOC. TYPE
Article
ABSTRACT
An abstract of the article "Eculizumab hepatotoxicity: When to change therapy?," by W. Hayes and colleagues is presented.
ACCESSION #
89895287

 

Related Articles

  • Eculizumab.  // Reactions Weekly;2/6/2016, Vol. 1587 Issue 1, p126 

    An abstract is presented for the article "Eculizumab hepatotoxicity in pediatric aHUS" by W. Hayes and others, published in the journal "Pediatric Nephrology" in the May 2015 issue.

  • Eculizumab.  // Reactions Weekly;2/4/2012, Issue 1387, p17 

    The article describes the case of a woman who developed vomiting and nausea following treatment with eculizumab for atypical haemolytic uraemic syndrome.

  • Eculizumab.  // Reactions Weekly;5/5/2012, Issue 1400, p19 

    The article describes the case of a patient who developed melanoma after receiving treatment with eculizumab for paroxysmal nocturnal hemoglobinuria.

  • Eculizumab.  // Reactions Weekly;8/25/2012, Issue 1416, p21 

    The article describes the case of a 45-year-old woman with paroxysmal nocturnal haemoglobinuria who developed a probable meningococcal infection (MI) during treatment with eculizumab.

  • No Relapse of Calcineurin Inhibitor-Associated Thrombotic Microangiopathy after Discontinuation of Eculizumab. Neumann, Thomas; Plis, Andrzej; Weigel, Martin; Stracke, Sylvia; Friesecke, Sigrun; Stecher, Stephanie-Susanne; Schneidewind, Laila; Busemann, Christoph; Schmidt, Christian Andreas; Kr├╝ger, William H. // Acta Haematologica;Dec2017, Vol. 138 Issue 4, p194 

    No abstract available.

  • Voriconazole.  // Reactions Weekly;7/23/2011, Issue 1361, p41 

    The article describes the case of a lung transplant recipient who developed voriconazole-induced hepatotoxicity, published in the June 2011 issue of "Transplant Infectious Disease."

  • Correction: Gatifloxacin-Induced Hepatotoxicity and Acute Pancreatitis.  // Annals of Internal Medicine;2/17/2004, Vol. 140 Issue 4, p315 

    Presents a correction of an author affiliation in the case reported on gatifloxacin-induced hepatotoxicity and acute pancreatitis.

  • Correction.  // New England Journal of Medicine;4/12/2012, Vol. 366 Issue 15, p1454 

    A correction to the article "Eculizumab in a Patient With Dense-Deposit Disease Correspondence," which appeared in the 2012 issue of the magazine is presented.

  • Recovery from life-threatening transplantation-associated thrombotic microangiopathy using eculizumab in a patient with very severe aplastic anemia. Okano, M; Sakata, N; Ueda, S; Takemura, T // Bone Marrow Transplantation;Aug2014, Vol. 49 Issue 8, p1116 

    A letter to the editor is presented which discusses the effectiveness of eculizumab for patients with transplantation-associated thrombotic microangiopathy (TA-TMA).

Share

Read the Article

Courtesy of THE LIBRARY OF VIRGINIA

Sorry, but this item is not currently available from your library.

Try another library?
Sign out of this library

Other Topics